Infinite dimensional stationary sequences with multiplicity one. II.
Makagon, A. ; Salehi, H.
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 18 (1993), p. 203-210 / Harvested from The Electronic Library of Mathematics
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:232161
@article{00572386,
     title = {Infinite dimensional stationary sequences with multiplicity one. II.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {18},
     year = {1993},
     pages = {203-210},
     zbl = {0794.60032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00572386}
}
Makagon, A.; Salehi, H. Infinite dimensional stationary sequences with multiplicity one. II.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 18 (1993) pp. 203-210. http://gdmltest.u-ga.fr/item/00572386/